# SDR MWEA010939

- Difficulty date: June 12, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,880 hours, 32,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99118573
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL JUST ABOVE AND INBOARD OF YAW DAMPENER ACTUATOR IS CRACKED. REMOVED CRACKED INTERCOSTAL, FABRICATED AND INSTALLED NEW INTERCOSTAL.
